# SDR FDEA202001030008

- Difficulty date: January 3, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71772
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER   FOUND CORROSION AT YW 467. RIGHT HAND WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER   AT YW 467 CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 57-20-01-1A   ALLOWABLE DAMAGE 1 . REPAIR CARRIED OUT AS PER EA 1-5730-T0351126 P1 . TITLE : "WINGS -   PLATES AND SKINS - RH WING - CORROSION FOUND ON MLG SUPPORT UPPER DOUBLER   BETWEEN AUX SPAR YW 467." REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
